# SDR QMLA2015111715107

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N408SH
- Make and model: Bell 407
- Aircraft serial: 54467
- Aircraft time: 670 hours, 2,018 cycles
- Engine: Allsn 250C47B
- Engine time: 670 hours, 1,482 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 407362007101
- Condition: Misinstalled
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

IN ROUTE TO MEDICAL, THE CREW SMELLED FUEL VAPORS IN CABIN & IDENTIFIED FUEL ON RT PAX DOOR WINDOW.  THE PILOT MADE A NORMAL LANDING.  THE MECHANIC RESPONDED & IDENTIFIED THAT THE FUEL CAP HAD NOT BEEN PROPERLY SEATED WHEN INSTALLED.  HE RESEATED THE GAS CAP & WIPED UP EXCESS FUEL OFF WINDOW & AIRFRAME.  THE PILOT THEN PERFORMED A GND RUN & FLIGHT CHECK TO VERIFY THAT THE ISSUE WAS RESOLVED.  NO FURTHER FUEL LOSS WAS DETECTED & ACFT WAS RETURNED TO UNRESTRICTED SERVICE.
